# SDR TSAA0253267

- Difficulty date: September 24, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 656259442
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANED OUTER SKIN AT EACH MOUNTING HOLE.  OVER-DRILLED ELONGATED HOLES TO RESTORE HOLES TO CIRCULAR SHAPE.  TRIMMED OUT CRACK DAMAGED HOLE LARGE ENOUGH TO REMOVE CRACK TO RECTANGULAR SHAPE.  HFEC VERIFIED HOLES CRACK FREE.  FABRICATED CIRCULAR AND RECTANGULAR DOUBLERS FROM .25 INCH THICK, MIL-T-9046, CONDITION ANNEALED TYPE III, COM C TITANIUM SHEET.  WET INSTALLED DOUBLERS WITH MBS 5-63 SEALANT AND 5/32 MONEL RIVETS.  REPAIR COMPLETED IAW ECO 3302.  AIRCRAFT RETURNED TO SERVICE.  (M)
